# SDR AALA20091117LAX01

- Difficulty date: November 17, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- Aircraft time: 36,506 hours, 12,304 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Main Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RECEIVED MAIN BATTERY CHARGER STATUS MESSAGE.  THE BATTERY DISCHARGE INDICATION DID NOT ILLUMINATE.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  NO FAULTS FOUND.  REPLACED MAIN BATTERY CHARGER AS PRECAUTION.
